# SDR FDEA201110104394

- Difficulty date: October 10, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH FITTING NR 5 RT FR54 TO FR54.2 FOUND WORN.  REPAIR CARRIED OUT AS PER   SRM 53-15-16 FIG 201 REPAIR 5 STEP 3 REVISION 21.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
